# SDR HEEA087839

- Difficulty date: June 9, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 400052007103
- Part serial: FL30818
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BEAM HAS CORROSION AT MOUNT BOLT IN EXCESS OF CLEAN UP LIMITS PER FAX FROM BELL. REPLACED WITH SERVICEABLE PART.
